教师队伍

谷伟哲

2019-06-03 00:23

谷伟哲

  • 职称:

  • 副教授

  • 院系:

  • 数学系

  • 电子邮箱:

  • guweizhe@tju.edu.cn

  • 办公地点:

  • 北洋园校区32教429

undefined

研究方向

最优化理论与算法;优化方法在统计中的应用;张量互补问题的理论和算法

教育背景

2001.09 - 2005.06         天津大学         学士
2005.09 - 2007.06         天津大学         硕士
2007.09 - 2010.06         天津大学         博士

工作经历

2010.09 - 2014.06         天津大学理学院         讲师
2014.09 -  今         天津大学数学学院         副教授
2011.04-2011.06赴台湾国立师范大学         访问学者
2013.02-2014.01赴加拿大汤姆逊河大学         访问学者
 

教学工作

开设课程        
本科生课程         《高等数学》、《线性代数》
研究生课程        
学生指导         指导硕士生在读1人        

科研工作

基金项目         身份
2014-2016         国家自然科学基金青年项目:多维标度优化模型的算法研究及其在节点定位中的应用         负责人
2013-2015         教育部项目:多维标度优化模型的算法研究及其在节点定位中的应用         负责人
2011-2012         天津市社科项目:基于优化方法的校正理论与算法         负责人
文章著作         列表附后        
 

主要荣誉

学术兼职

其它

发表论文

  •    点击下载

    1.Weizhe Gu, Wei-Po Chen, Chun-Hsu Ko,Yuh-Jye Lee and Jein-Shan Chen, Two smooth support vector machines for e-insensitive regression,  Computational Optimization and Applications, vol.70(2018), no. 1, pp 171-199

  •    点击下载

    2.Mohamed A. Tawhid, Wei-Zhe Gu and Benjamin Tran, A descent algorithm for generalized complementary problems based on generalized Fisher-Burmeister functions, Computational and Applied Mathematics,  vol 37, no 1 (2018), pp 1-26

  •    点击下载

    3.Gu Wei-Zhe and Lu Li-Yong*, The Linear convergence of a derivative-free descent methodfor nonlinear complementarity problems. Journal of Industrial and ManagementOptimization, 13(2)( 2017), 531-548.

  •    

    4.Mohamed A. Tawhid, Gu Wei-Zhe* and Benjamin Tran, A descent algorithm for generalized complementarity problems based on generalized Fisher-Burmeister functions, Computational and Applied Mathematics, 2017.

  •    

    5.Mohamed A. Tawhid and Gu Wei-Zhe*, Global error for generalized complementarity problems based on generalized Fisher-Burmeister function, Applied Mathematics and Information Sciences, 10(1):135-142, 2016.

  •    

    6.Gu Wei-Zhe and Huang Zheng-Hai*, A homogeneous smoothing-type algorithm for symmetric cone linear programs,ActaMathematicaeApplicataeSinica, 30(3): 647-662, 2014.

  •    

    7.Gu Wei-Zhe and Mohamed A.Tawhid  Further application of H-differentiability to generalized complementarity problems based on generalized Fisher-Burmeister functions,Abstract and Applied Analysis, 2014.

  •    

    8.Gu Wei-Zhe  and  Mohamed A. Tawhid, Generalized complementarity  problems based on generalized Fisher-Burmeister functions as unconstrained optimijzation,  Advanced Modeling and Optimization, 16(2):269-284, 2014.

  •    

    9.Ni Tie, Gu Wei-Zhe* and Zhai Jun, An inexact smoothing-type algorithm for support vector machines, Neurocomputing, 129:127-135, 2014.

  •    

    10.Gu Wei-Zhe*, Zhai Jun and Wang Wei, Calibration Estimation via a Smoothing Newton Method, Accepted, WSEAS Transactions on Mathematics, 12(3):329-340, 2013.

  •    

    11.Yu-Lin Chang,Jein-Shan Chen* and Gu Wei-Zhe, On the H-differentiability of Lowner function with application in symmetric cone complementarity problem, Journal of Nonlinear Convex Analysis, 14(2):231-243 2013.

  •    

    12..Lu Li-Yong, Gu Wei-Zhe* and Wang Wei , A regularization semismooth Newton method for P_0-NCPs with a non-monotone line search. Numerical Mathematics: Theory , Methods and Applications, 5(2):186-204, 2012.

  •    

    13.Lu Li-Yong and Gu Wei-Zhe*, A non-interior continuation algorithm for the CP based on ageneralized smoothing function. Journal of Computational and Applied Mathematics. 2011, 235:2300-2313.

  •    

    14.Liu Xiao-Hong* and Gu Wei-Zhe, Smoothing Newton algorithm based on a regularizedone-parametric class of smoothing functions for generalized complementarity problems over symmetric cones. Journal of Industrial and Management Optimization, 2010, 6:363-380

  •    

    15.Huang Zheng-Hai* and Gu Wei-Zhe, A smooth-type algorithm for solving linearcomplementarity problems with strong convergence properties. Applied Mathematics andOptimization, 2008, 57:17-29


Contact us

Add:Building 32, The School of Mathematics, Tianjin University Beiyangyuan Campus,

        No. 135, Ya Guan Road, Jinnan District, Tianjin, PRC 

Tel:022-27402850   Mail:math@tju.edu.cn